# SDR FDEA202106192025

- Difficulty date: June 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: NJC6040175
- Condition: Corroded
- Location: Bs 2007 L/Rbl 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSE WASTE TANK COMPT, CORROSION ON FLOOR SUPPORT FRAME AT STA 2007 APPROX.   LBL24, (MARKED #13) PERFORMED "MAJOR REPAIR" PER SRM 53-40-00 FIG. 16 VOL. 1, SRM 51-33-01 VOL. 2. AND DAC   DWG NJC6040.
